# SDR SWAA2022070123838

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 18,382 hours, 8,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Overhead Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EXIT SIGN MID CABIN IS HANGING LOOSE / [01] REINSTALLED EXIT SIGN PER S.I.P.
